# SDR YENA2021102700722

- Difficulty date: October 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N958JB
- Make and model: Airbus A321-231
- Aircraft serial: 06859
- Aircraft time: 21,829 hours, 7,132 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C7498
- Condition: Depleted
- Location: L-3
- Part time: 12,577 hours, 3,192 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 114, CUN-MCO. L-3 SLIDE RESERVOIR BOTTLE DEPLETED INADVERTENTLY ; R/R  RESERVOIR ASSY  FOR L-3 DOOR  IAW AMM  25-62-49  OPERATIONAL CHK  ALL NORMAL
